# SDR HALA2018121700654

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 26,693 hours, 62,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKERED AFTER LANDING AFTER A COUPLED APPROACH. DID NOT FLASH ON A NON COUPLED APPROACH. REMOVED AND REPLACED EMERGENCY POWER RELAY R2-636 PER AMM 24-36-05. FUNCTIONAL TEST OF EMERGENCY POWER SYSTEM PASSED. OK TO CONT SERVICE.
